Couldn't find what you looking for?

TRY OUR SEARCH!

Hello guys I am new here. My name is Raghav. Hence the name lol.

My problem is with the drug called Lyrica. Now I do not have any nerve pain at all. Just some creepy/crawling feeling of bugs on my feet. My rheumatologist decided to give me Lyrica to treat it. I have been taking Lyrica for 2 and a half weeks. I have been twitching and jerking a lot when I am trying to fall asleep but I battled it and fell asleep like a kid until two nights ago. Every time I try to fall sleep, my body jerks me awake. I have only slept for 5 hours in the last 48 hours and I am very exhausted. I stopped taking the Lyrica hoping that the jerks/twitches would fade away. I also have a B12 deficiency. I told my rheumatologist that I will just take B12 supplements to treat my creepy and crawling feeling but no she had to give my lyrica and didn't warn me verbally of any side effects. I am only 22 y/o and I can't pay attention worth of dam in class because I am so exhausted. I think the jerks and twitches calmed down but when I do try to fall asleep my brain releases this electrical shock to make me stay awake. Anybody know what I am talking about

Loading...

Common side effects of Lyrica: dizziness, drowsiness, constipation and shakiness.

Some other side effects include: weakness, fatigue, problems concentrating, twitching and muscle spasams.

Side effects should only last a week. Maybe the dosage ur on is too high 4 u. I suggest u go back to ur rheumatologist. I think u should be put on another medication instead.

Good Luck :)
Reply

Loading...

Hello. I was doing some research on Lyrica & stumbled on here. I was tried on Lyrica in 2007. Right after I started taking it, I had bad reactions & had to be taken off of it immediately. I can't remember how many days I was on it exactly, but I know it was less than a week. A side effect I also noticed from it, was my body "jumping" everytime I started to fall asleep. It lasted for a few years, happening everytime I started to fall asleep. After a few years, it happened less and less & didn't bother me much anymore - Until recently. It has started all over again & has happened twice in two days. I'm not sure what Lyrica has done to my nervous system, but it definitely has done something.
Are you still having this side effect? Also, have you found out from your doctor why Lyrica causes this to happen?
Reply

Loading...